MAUDE Adverse Event Report: ABBOTT MEDICAL AGILIS¿ NXT STEERABLE INTRODUCER DUAL-REACH¿ 71 CM SHEATH, MEDIUM CURL, 8.5 F; INTRODUCER, CATHETER

ABBOTT MEDICAL AGILIS¿ NXT STEERABLE INTRODUCER DUAL-REACH¿ 71 CM SHEATH, MEDIUM CURL, 8.5 F; INTRODUCER, CATHETER
Model Number 408310
Medical Device Problem Codes Activation, Positioning or Separation Problem (2906); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
During the supraventricular tachycardia radiofrequency procedure, there was a delay.The catheter could not be inserted into the patient's coronary sinus.After removal, it was noted that the tip of the catheter would not bend.The catheter was replaced and that issue was resolved.In addition, the sheath was bent clockwise to align with the axis of rotation.The sheath was replaced and the procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Additional information: b5, d9, g3, h2, h3, h6, h11.One 8.5f agilis steerable introducer sheath was received for evaluation.When actuated in both directions, resistance was noted and the sheath was no longer able to deflect.The handle was opened and one of the threaded inserts was noted to be out of position and fractured, consistent with the deflection issue.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the displaced threaded insert remains unknown.
 
Event or Problem Description
During the supraventricular tachycardia radiofrequency procedure, there was a delay.The catheter could not be inserted into the patient's cs.After removal, it was noted that the tip of the catheter would not bend and an s curve was also observed.The catheter was replaced and that issue was resolved.In addition, the sheath would not deflect when bending in the forward direction but deflected in the reverse.The sheath was replaced and the procedure was completed with no adverse consequences to the patient.

Brand Name
AGILIS¿ NXT STEERABLE INTRODUCER DUAL-REACH¿ 71 CM SHEATH, MEDIUM CURL, 8.5 F
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key23513579
Report Number3008452825-2025-00570
Device Sequence Number18547215
Product Code DYB
UDI-Device Identifier05414734206105
UDI-Public(01)05414734206105(10)10668213(17)271231
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K061363
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number408310
Device Catalogue Number408310
Device Lot Number10668213
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer12/29/2025
Initial Report FDA Received Date11/10/2025
Supplement Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INQUIRY¿ STEERABLE DIAGNOSTIC CATHETER
Patient SexUnknown